MathSciNet Relay Station
MathSciNet bibliographic data
MR1249464 (94m:22012) 22E46
Cazzaniga, F. Kirillov's formula for noncentral functions on ${\rm SU}(2)$. Rend. Sem. Mat. Univ. Politec. Torino 50 (1992), no. 3, 233–242 (1993).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement